# SDR SWIA201125747

- Difficulty date: February 25, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 37,667 hours, 53,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL AND ROW 9 EMERGENCY LIGHTS ARE OUT.  (FLT 6660)  REPLACED NR 1 AND 3 ELBP'S.  NR 1 P/N D366-04-001, S/N OFF 1159, NR 3 P/N D366-04-001, S/N OFF 1043.
